# SDR XIR2005F00000

- Difficulty date: November 2, 2004
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N101G
- Make and model: Cessna 310R
- Aircraft serial: 310R0017
- Engine: Cont IO520M
- System (JASC): 3210 · Main Landing Gear
- Part: Bellcrank
- Part number: 59420011
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART SHOWED SIGNS OF INTERGRANULAR CORROSION AT BRAKE. (K)
